# SDR CA001221007

- Difficulty date: October 9, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW121
- System (JASC): 5260 · Entrance Stairs
- Part: Strut
- Part number: 85210263101
- Condition: Broken
- Location: Fwd Airstair
- Part time: 23,257 hours, 258 cycles
- Component: Airstair, Dhav, DHC8102
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREW FOUND FORWARD AIRSTAIR DOOR SUPPORT STRUT ATTACH POINT BROKEN. STRUT REPLACED AND AIRCRAFT RETURNED TO SERVICE.
